# SDR 07FDEA02877

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO LOWER DOOR JAMB HAS CORROSION ON LOWER BEAM AT STA 750. 09-04-07   REMOVED AND REPLACED MAIN CARGO DOOR JAMB LOWER DOOR JAMB LOWER BEAM IN REF   TO DC/MD10 SRM 51-33-01 VOL II PAGE 1, AND DAC DRAWING ACA7224 REV.G.  MAJOR REPAIR.
